# SDR HEEA0010837

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5007N
- Make and model: Bell 206L-1
- Aircraft serial: 45184
- System (JASC): 3457 · Global Positioning System
- Part: Skynav 5000
- Part number: 0845000000
- Condition: Failed
- Location: Cockpit Gps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS WILL NOT COME ON.
